MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial

BOSTON SCIENTIFIC CORPORATION WATCHMAN FLX?; system, appendage closure, left atrial
Model Number M635WU50310
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Stroke/CVA (1770); High Blood Pressure/ Hypertension (1908); Cognitive Changes (2551); Thrombosis/Thrombus (4440)
Date of Event 07/29/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported thrombosis occurred.A left atrial appendage (laa) closure procedure was performed, and a 31mm watchman flx closure device was implanted on (b)(6) 2024.The patient was subsequently discharged.A physician later reported to a boston scientific (bsc) clinical specialist that the patient presented to a different hospital from the implanting facility on (b)(6) 2026, with an altered mental status.A transesophageal echocardiogram (tee) was performed and revealed the presence of a thrombus on the watchman flx closure device.The patient was placed on a stroke protocol for further evaluation and management.The patient underwent a computed tomography angiography (cta) of the head and neck, magnetic resonance imaging (mri) of the brain, and a transesophageal echocardiogram (tee) as part of the stroke evaluation.Findings were consistent with a percheron artery stroke and hypertensive urgency.An mri of the brain and brainstem without contrast performed on (b)(6) 2026, showed bilateral restricted diffusion within the thalami.The mri also noted prior infarctions involving the cerebellum and both cerebral hemispheres.The patient had not been compliant with keeping follow up appointments; therefore, a current medication regime could not be confirmed.The patient is currently in rehabilitation.

Brand Name
WATCHMAN FLX?
Common Device Name
system, appendage closure, left atrial
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
ballybrit business park
galway H91 Y 868
EI   H91 Y868
Manufacturer Contact
mary crawford
4100 hamline ave n
arden hills, MN 55112
+1(651)440-0979
MDR Report Key50310189
Report Number2124215-2026-44485
Device Sequence Number8770487
Product Code NGV
UDI-Device Identifier08714729860518
UDI-Public(01)08714729860518(17)270109(10)33182756
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P130013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberM635WU50310
Device Catalogue NumberM635WU50310
Device Lot Number0033182756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date08/18/2026
Supplement Report FDA Received Date09/24/2026
Date Device Manufactured01/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient Age84 YR
Patient SexMale